Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 10, NWS Austin/San Antonio, TX

March 21, 2022Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 21, 2022, 8:37 PM CDT for Williamson County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 21, 2022, 8:37 PM CDT (01:37 UTC)
Expired
Mar 21, 2022, 9:00 PM CDT
In force
23 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Williamson County, TX

The radar

The Ft Hood radar (KGRK), 8 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 3:14 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.6 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2022-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2022-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1720 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS54 KEWX 220137
SVREWX
TXC491-220200-
/O.NEW.KEWX.SV.W.0010.220322T0137Z-220322T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
837 PM CDT Mon Mar 21 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Williamson County in south central Texas...

* Until 900 PM CDT.

* At 837 PM CDT, a severe thunderstorm was located near Weir, or near
  Granger, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Georgetown, Granger, Bartlett, Jarrell, Weir, Granger Dam, Theon,
  Jonah, Walburg and Schwertner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 3074 9728 3059 9755 3072 9768 3084 9755
TIME...MOT...LOC 0137Z 229DEG 26KT 3071 9756 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRADY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 7:05 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Mar 21, 7:05 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
705 PM CDT Mon Mar 21 2022

.UPDATE...
Please see the 00Z aviation forecast discussion below.

&&

.AVIATION...
Convection continues mainly along and east of the I-35 corridor this
evening. Based on radar trends, we will keep TSRA in the forecast
for AUS for the next hour. Some re-development is possible through
this evening, but will monitor radar trends before adding to the
forecast at this time. Hi-res models show development should be
favored east of I-35.

&&

.PREV DISCUSSION... /ISSUED 308 PM CDT Mon Mar 21 2022/

UPDATE...

Have updated PoP and weather grids over the next six hours, as
several convective attempts have occurred across the southern Edwards
Plateau and Rio Grande Plains over the last 45 minutes. Main concern
continues to be east of along/east of US 281, however.

PREV DISCUSSION... /ISSUED 213 PM CDT Mon Mar 21 2022/

.New SHORT TERM, LONG TERM...

SHORT TERM...
(This evening through Tuesday)
Issued at 203 PM CDT Mon Mar 21 2022

Continue to monitor the potential for severe thunderstorms this
afternoon. 18Z surface observations indicate surface cyclogenesis is
commencing in the Panhandle of Texas as a high-amplitude shortwave
trough/closed low continues to eject into the Big Bend Region. A
complex surface setup has resulted, with the infant surface low
dragging a dryline that has entered Val Verde County. An elevated
dry slot and attendant region of clearing skies leads the surface
dryline, and has progressed to approximately a Kerrville-Uvalde-
Eagle Pass line. These two regions should continue to march east in
tandem through the coming hours, reaching the US 281 corridor by the
mid afternoon hours. This progression will likely prove critical, as
the differential surface heating occurring on either side of the
retreating cloud line, combined with the dynamic forcing and
steepening lapse rates aloft, will provide an impetus for the
initiation of surface-based convection along/east of US 281. Latest
high-res guidance concurs with this picture, suggesting that
initiation is most likely to occur between 4-5 PM. Storms that do
develop are then expected to push east of the I-35/I-37 corridors
through 8 PM this evening.

With the core of the 850 mb low level jet axis/southeasterly low
level flow currently pivoting to the east of the CWA, the phasing
between the highest directional wind shear and likely initiation
zone appears to be slightly out of sync. Hence, the greatest hazard
of concern continues to be large, potentially damaging hail up to
two inches in diameter. SPC has added a moderate risk to its day one
convective outlook across an area north and east of a Hallettsville-
Gonzales-New Braunfels line in light of this threat, however,
damaging winds and isolated tornadoes cannot be ruled out as
additional threats given the remaining shear that will be present
across the region. Have a way to receive watches and warnings later
this afternoon as these storms move through the area.

With cyclogenesis continuing over west-central Oklahoma this
evening/early tonight, southerly flow will continue, particularly to
the east of I-35/I-37. This could act to reinforce the surface
dryline/outflow from any early evening convection, helping to
encourage a second round of thunderstorms. Most likely to occur
along and east of US 77, widespread severe weather is not
anticipated with this potential second batch of thunderstorms.

Once convection vacates the far east later tonight, a cold front
will approach the area. Entering from the northwest, expect this
boundary to be through the I-35 corridor by mid-morning tomorrow,
and out of our far southeastern communities by the lunch hour. No
precipitation is expected with the passage. Gusty northwest winds
will follow the front, leading to Near Critical fire weather
conditions tomorrow. Of highest concern across the Rio Grande
Plains, Winter Garden Region and southern Edwards Plateau, a Fire
Weather Watch has been posted accordingly. Subsequent shifts will
monitor this portion of the short term closely, potentially
upgrading to a Red Flag Warning if necessary.

LONG TERM...
(Tuesday night through next Sunday)
Issued at 203 PM CDT Mon Mar 21 2022

The main story for the extended forecast will be elevated to
critical fire weather conditions through at least Sunday. Dry and
breezy northwesterly flow will continue on Wednesday with westerly
flow is expected on Thursday. Breezy southerly flow will return
Friday through Sunday without any appreciable increase in moisture
expected. The most critical time period will be Wednesday and
Thursday as the northwest/west winds will be the strongest with
afternoon humidity values near 10-20 percent. Southerly wind speeds
on Friday will be a bit less with speeds generally at or below 10
mph and only elevated to near critical fire weather conditions are
expected then. Southerly speeds will be in the 15 to 20 mph range
this weekend bringing back near critical to critical fire weather
conditions to mainly areas west of the I35 corridor. Highs Wednesday
will be in the 60s and 70s but will warm back into the 80s to near
90 for the western areas by Friday.

AVIATION...18Z TAF Package

This morning's low cigs and visibilities are beginning to improve at
the I-35 aerodromes. DRT has fully recovered to VFR cats, with only
FEW coverage near FL030 remaining. Biggest attention near-term is on
the gusty winds behind a dryline at DRT this afternoon, and
potential convective activity at the I-35 sites through the late
afternoon/early evening hours. Only noteworthy amendment during this
portion of the forecast was to remove the TEMPO +TSRA at SAT and SSF
and replace with a VCTS, given less aggressive convection forecasts
throughout the AM hours in Bexar County. Have preserved said TEMPO
group at AUS, where convection appears more likely. Thunderstorms
should move east of the I-35 terminals by the mid evening hours.
Continue to watch for potential redevelopment overnight, though any
additional storms will likely remain east of I-35. A cold front will
pass through our aerodromes between 09 and 12Z Friday, bringing gusty
northwest winds in its wake.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              54  70  44  68  43 /  40   0   0   0   0
Austin Bergstrom Intl Airport  54  71  42  68  40 /  50  -    0   0   0
New Braunfels Muni Airport     52  73  43  71  40 /  40   0   0   0   0
Burnet Muni Airport            48  65  40  66  39 /  20   0   0   0   0
Del Rio Intl Airport           51  72  44  72  43 /   0   0   0   0   0
Georgetown Muni Airport        53  68  42  67  40 /  40   0   0   0   0
Hondo Muni Airport             49  74  40  72  38 /  10   0   0   0   0
San Marcos Muni Airport        53  71  43  69  39 /  40   0   0   0   0
La Grange - Fayette Regional   60  72  44  68  41 /  60  10   0   0   0
San Antonio Intl Airport       54  72  45  70  44 /  20   0   0   0   0
Stinson Muni Airport           54  75  46  73  43 /  20   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM CDT this evening for Dimmit-Edwards-
Frio-Kinney-Maverick-Real-Uvalde-Val Verde-Zavala.

Fire Weather Watch from Tuesday afternoon through Tuesday evening
for Dimmit-Edwards-Frio-Kinney-Maverick-Real-Uvalde-Val Verde-
Zavala.

Wind Advisory until 7 PM CDT this evening for Edwards-Val Verde.

&&

Short-Term/Aviation...Platt
Long-Term...Oaks
Hazardous weather outlook, Mar 21, 3:12 AM CDT, 17 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
312 AM CDT Mon Mar 21 2022

TXZ171>173-183>194-202>209-217>225-228-221000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
312 AM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Severe thunderstorms with primary threats of large hail and
tornadoes are possibly this afternoon into early evening. A Red
Flag Warning is in effect for the Edwards Plateau and Rio Grande
Plains this afternoon. A Wind Advisory is in effect this
afternoon for Val Verde and Edwards Counties.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Elevated to critical fire weather conditions are expected to
continue through Saturday, mainly during the afternoon and
evening hours. A Fire Weather Watch is in effect for Tuesday
afternoon for the Edwards Plateau and Rio Grande Plains. Red Flag
Warnings for critical fire weather conditions may be needed on
additional days. Take care to prevent the start of wildfires.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather to the NWS.

In the hours before

Local storm report, Mar 21, 7:32 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             4 SE FENTRESS           29.72N 97.73W
03/21/2022  E0.88 INCH       CALDWELL           TX   PUBLIC

            NICKEL SIZED HAIL IN STAIRTOWN.

&&

AQ
Special weather statement, Mar 21, 7:55 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
755 PM CDT Mon Mar 21 2022

TXZ173-192-220145-
Williamson TX-Travis TX-
755 PM CDT Mon Mar 21 2022

...Strong thunderstorms will impact portions of central Williamson
and northern Travis Counties through 845 PM CDT...

At 755 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jarrell to near Georgetown to Hudson Bend.
Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto, Lakeway,
Lago Vista, Hudson Bend, Bartlett, The Hills, Jarrell, Weir and
Georgetown Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

&&

LAT...LON 3086 9760 3074 9727 3039 9752 3034 9805
      3062 9780 3088 9765
TIME...MOT...LOC 0055Z 237DEG 34KT 3087 9761 3063 9770 3043 9794

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

BRADY
Special weather statement, Mar 21, 8:00 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
800 PM CDT Mon Mar 21 2022

TXZ173-192>194-220145-
Williamson TX-Bastrop TX-Lee TX-Travis TX-
800 PM CDT Mon Mar 21 2022

...A strong thunderstorm will impact portions of southeastern
Williamson, southeastern Travis, central Bastrop and northwestern Lee
Counties through 845 PM CDT...

At 800 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wyldwood, or 7 miles west of Bastrop, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elgin, Bastrop, Lexington, Thrall, Circle D-KC Estates, Cedar Creek,
Tanglewood, Camp Swift, Coupland, Wyldwood, Webberville, Knobb
Springs, Phelan, Laneport, Blue, Beyarsville, McDade, Cedar Hills,
Hare and Noack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

&&

LAT...LON 3073 9727 3046 9715 3056 9697 3054 9692
      3052 9691 2998 9736 3008 9759 3074 9728
TIME...MOT...LOC 0100Z 208DEG 46KT 3012 9744

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

BRADY
Local storm report, Mar 21, 8:03 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
803 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             2 SSE LEANDER           30.55N 97.85W
03/21/2022  E0.88 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            SPOTTER REPORTS NICKEL SIZE HAIL 2 SSE OF
            LEANDER.

&&

AQ
Local storm report, Mar 21, 8:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TORNADO          2 SSW GIDDINGS          30.16N 96.95W
03/21/2022  UF0              LEE                TX   TRAINED SPOTTER

            PRELIMINARY SPOTTER REPORT OF A RAIN-WRAPPED
            TORNADO 2 SSW OF GIDDINGS.

&&

AQ
Special weather statement, Mar 21, 8:21 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
821 PM CDT Mon Mar 21 2022

TXZ191-192-206-220145-
Comal TX-Hays TX-Travis TX-
821 PM CDT Mon Mar 21 2022

...Strong thunderstorms will impact portions of Hays, central Travis
and Comal Counties through 845 PM CDT...

At 821 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mansfield Dam to near Bulverde. Movement was
east at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, New Braunfels, Kyle, Buda, Dripping Springs, Wimberley,
Tanglewood Forest, Canyon Lake Dam, Canyon Lake, Lakeway, Manor, Bee
Cave, Bulverde, West Lake Hills, The Hills, Woodcreek, Rollingwood,
Bear Creek, Smithson Valley and Barton Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

&&

LAT...LON 3039 9752 2974 9816 2970 9830 2971 9834
      2973 9835 2973 9837 2974 9840 2975 9841
      2974 9842 2979 9854 2996 9839 3004 9830
      3008 9828 3034 9805
TIME...MOT...LOC 0121Z 286DEG 9KT 3040 9788 2982 9844

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 7:09 PM CDTSpecial Weather StatementEWXCaldwell51 min
Mar 21, 7:10 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe38 min
Mar 21, 7:14 PM CDTSpecial Weather StatementEWXWilliamson46 min
Mar 21, 7:15 PM CDTTornado Warning Tornado observedEWXLee15 min
Mar 21, 7:20 PM CDTSpecial Weather StatementEWXBastrop40 min
Mar 21, 7:36 PM CDTTornado WarningEWXLee25 min
Mar 21, 7:55 PM CDTSpecial Weather StatementEWXWilliamson50 min
Mar 21, 8:00 PM CDTSpecial Weather StatementEWXBastrop45 min
Mar 21, 8:21 PM CDTSpecial Weather StatementEWXComal, Hays, Travis24 min
Mar 21, 8:44 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson46 min
Mar 21, 8:49 PM CDTSevere Thunderstorm WarningEWXHays, Travis21 min
Mar 21, 8:51 PM CDTSpecial Weather StatementEWXComal, Hays39 min
Mar 21, 9:02 PM CDTSevere Thunderstorm WarningEWXWilliamson28 min
Mar 21, 9:28 PM CDTSpecial Weather StatementEWXWilliamson47 min
Mar 21, 11:29 PM CDTSpecial Weather StatementEWXBastrop, Travis61 min
Mar 21, 11:39 PM CDTSpecial Weather StatementEWXAtascosa, Caldwell, Comal, Guadalupe, Wilson66 min
Mar 21, 11:45 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar60 min
Mar 21, 11:55 PM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe65 min
Mar 21, 11:58 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe62 min
Mar 22, 12:09 AM CDTAreal Flood AdvisoryEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Frio and 7 more3 hr
Mar 22, 12:11 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Lee, Williamson64 min
Mar 22, 12:45 AM CDTFlash Flood Warning Considerable damage threatEWXBastrop, Caldwell, Guadalupe, Hays, Lee, Travis and 1 more3 hr
Mar 22, 1:06 AM CDTSpecial Weather StatementEWXCaldwell, Gonzales, Guadalupe, Wilson54 min
Mar 22, 1:55 AM CDTSpecial Weather StatementEWXFayette, Lee50 min
Mar 22, 2:24 AM CDTRed Flag WarningEWXDimmit, Edwards, Frio, Kinney, Maverick, Real and 3 more17 hr
Mar 22, 3:33 AM CDTSpecial Weather StatementEWXDeWitt42 min
Mar 22, 4:12 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca48 min
Mar 22, 4:33 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.